hrcak mascot   Srce   HID

Ostalo

PHARMACOLOGIC SIDE EFFECT AND/OR NEUROLOGICAL DISORDER? - CASE REPORT

Lj. Radanović-Grgurić ; University Department of psychiatry, University Hospital Osijek, Osijek, Croatia
A. Petek ; University Department of psychiatry, University Hospital Osijek, Osijek, Croatia
D. Laufer ; University Department of psychiatry, University Hospital Osijek, Osijek, Croatia
O. Koić ; University Department of psychiatry, University Hospital Osijek, Osijek, Croatia
J. Ivanušić ; University Department of psychiatry, University Hospital Osijek, Osijek, Croatia
P. Filaković ; University Department of psychiatry, University Hospital Osijek, Osijek, Croatia

Puni tekst: engleski, pdf (175 KB) str. 140-140 preuzimanja: 111* citiraj
APA 6th Edition
Radanović-Grgurić, Lj., Petek, A., Laufer, D., Koić, O., Ivanušić, J. i Filaković, P. (2009). PHARMACOLOGIC SIDE EFFECT AND/OR NEUROLOGICAL DISORDER? - CASE REPORT. Psychiatria Danubina, 21 (1), 140-140. Preuzeto s https://hrcak.srce.hr/32847
MLA 8th Edition
Radanović-Grgurić, Lj., et al. "PHARMACOLOGIC SIDE EFFECT AND/OR NEUROLOGICAL DISORDER? - CASE REPORT." Psychiatria Danubina, vol. 21, br. 1, 2009, str. 140-140. https://hrcak.srce.hr/32847. Citirano 26.11.2020.
Chicago 17th Edition
Radanović-Grgurić, Lj., A. Petek, D. Laufer, O. Koić, J. Ivanušić i P. Filaković. "PHARMACOLOGIC SIDE EFFECT AND/OR NEUROLOGICAL DISORDER? - CASE REPORT." Psychiatria Danubina 21, br. 1 (2009): 140-140. https://hrcak.srce.hr/32847
Harvard
Radanović-Grgurić, Lj., et al. (2009). 'PHARMACOLOGIC SIDE EFFECT AND/OR NEUROLOGICAL DISORDER? - CASE REPORT', Psychiatria Danubina, 21(1), str. 140-140. Preuzeto s: https://hrcak.srce.hr/32847 (Datum pristupa: 26.11.2020.)
Vancouver
Radanović-Grgurić Lj, Petek A, Laufer D, Koić O, Ivanušić J, Filaković P. PHARMACOLOGIC SIDE EFFECT AND/OR NEUROLOGICAL DISORDER? - CASE REPORT. Psychiatria Danubina [Internet]. 2009 [pristupljeno 26.11.2020.];21(1):140-140. Dostupno na: https://hrcak.srce.hr/32847
IEEE
Lj. Radanović-Grgurić, A. Petek, D. Laufer, O. Koić, J. Ivanušić i P. Filaković, "PHARMACOLOGIC SIDE EFFECT AND/OR NEUROLOGICAL DISORDER? - CASE REPORT", Psychiatria Danubina, vol.21, br. 1, str. 140-140, 2009. [Online]. Dostupno na: https://hrcak.srce.hr/32847. [Citirano: 26.11.2020.]

Hrčak ID: 32847

URI
https://hrcak.srce.hr/32847

Posjeta: 228 *